# SDR SABA010028

- Difficulty date: July 3, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N913AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 913
- Aircraft time: 15,133 hours, 17,737 cycles
- Engine: Garrtt TPE331*
- Engine time: 9,177 hours, 18,916 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 913 ON FLIGHT 5109 CLT TO HKY.  DURING CLIMBOUT FROM CLT THE LEFT ENGINE TORQUE INDICATION WENT TO ZERO.  ALL ENGINE INDICATIONS WERE NORMAL.  NO INFLIGHT EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO CLT AND LANDED WITH NO OTHER PROBLEMS.  MAINTENANCE CHANGED THE SIGNAL CONDITIONER HOOKUP FROM BRIDGE NR 2 TO BRIDGE NR 1.  GROUND RUN WAS PERFORMED.  ALL SYSTEMS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
